# SDR SWAA2022030368958

- Difficulty date: February 4, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241XF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR PANEL 241XF UPPER SKIN HAS AREAS OF PULLED STRANDS. / [01] IDENTIFIED PART AND MATERIAL ID PER SRM 53-00-50-0I-1 FIG.6; SHT.1; AN TABLE 6. FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS PER SRM 53-00-50-1A-1 PAR.4B STEP 2. A REPAIR WILL BE ACCOMPLISHED PER SRM 53-00-50-2R-1.  REMOVED DAMAGED SKIN WITH NO CONTAMINATION NOTED PER SRM 53-00-50-2R-1 PAR.3 STEPS A-C AND E & F.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2;[04] FABRICATED REPAIR PLIES WITH FIBER GLASS CLOTH BMS 9-3 TYPE H2 STYLE 1581 LOT#1475360-2 PER SRM 53-00-50-2R-1 PAR.3K(1)(A). OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4. OKAY TO INSTALL PLIES;[06] INSTALLED PLIES WITH BMS 8-201 LOT# 1478412-1; VACUUM BAGGED AND VERIFIED 5X5 USING VACUUM GAUGE ID: ATS2483 S/N: UNKNOWN IAW SRM 53-00-50-2R-1 PAR.3.K.(1).(B-C) AND L.(1).;[07] VERIFIED CORRECTIVE ACTION 6;[08] SET PLIES TO CURE UNDER HEAT LAMP USING THERMOMETER ID: ATS1777 S/N: 34910028WS; CURED PLIES AND UNBAGGED PLIES IAW SRM 53-00-50-2R-1 PARA 3.M.(1).;[09] JOB COMPLETE.;[10] VERIFIED CORRECTIVE ACTIONS 8 AND 9;[11] VERIFIED CORRECTIVE ACTIONS 8 AND 9
